MAUDE Adverse Event Report: ABBOTT MEDICAL PRODIGY IPG; SCS IPG

ABBOTT MEDICAL PRODIGY IPG; SCS IPG
Model Number 3799
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient stopped charging the ipg due to the lead issue (related manufacturer reference number: 1627487-2022-00052 and 1627487-2022-00053).As such, the ipg became inoperable.In turn, surgical intervention took place wherein the ipg was explanted and replaced to address the issue.Reportedly, effective therapy was restored post op.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
The reported event for explant due to patient being unable to charge the ipg was confirmed.As received, the ipg was inoperable due to a depleted battery as patient had a charging issue.The battery was recovered and the ipg communicated, charged, and was tested to manufacturing specifications using the autotester.The ipg was functionally tested and passed all testing.

Brand Name
PRODIGY IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21289824
Report Number1627487-2025-00500
Device Sequence Number21162375
Product Code LGW
UDI-Device Identifier05414734405485
UDI-Public(01)05414734405485(10)5319041(17)171130
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model Number3799
Device Catalogue Number3799
Device Lot Number5319041
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD (X2)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown